# SDR AALA201809129037

- Difficulty date: September 10, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 54,215 hours, 25,961 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLASHLIGHT DAMAGED AT THE R2 DOOR AREA.  MAINTENANCE REPLACED THE FLASHLIGHT BATTERY IAW AMM 25-60-00.
